Volume 28, Number 9, 2014


1. Fixed Point of Single-Valued Cyclic Weak φFContraction Mappings, 1747–1752

Sirous Moradi

PDFDOI 10.2298/FIL1409747M

2. On the Non-Archimedean and Random Approximately General Additive Mappings: Direct and Fixed Point Methods, 1753–1771

H. Azadi Kenary, M.H. Eghtesadifard

PDFDOI 10.2298/FIL1409753K

3. Additive Property of Pseudo Drazin Inverse of Elements in Banach Algebras, 1773–1781

Huihui Zhu, Jianlong Chen

PDFDOI 10.2298/FIL1409773Z

4. Generalized Strongly Vector Equilibrium Problem for Set-Valued Mappings, 1783–1790

Rais Ahmad, Mijanur Rahaman

PDFDOI 10.2298/FIL1409783A

5. Reverse Order Law (ab)� = by(a�abb�)�a� in Rings with Involution, 1791–1815

Dijana Mosić, Nebojša Č. Dinčić

PDFDOI 10.2298/FIL1409791M

6. Asymptotic Normality of a Simple Linear EV Regression Model with Martingale Di erence Errors, 1817–1825

Guo-Liang Fan, Tian-Heng Chen

PDFDOI 10.2298/FIL1409817F

7. Zero-Term Rank Inequalities and their Extreme Preservers, 1827–1833

Seok-Zun Song, Seong-Hee Heo

PDFDOI 10.2298/FIL1409827S

8. Fuzzy Posets with Fuzzy Order Applied to Fuzzy Ordered Groups, 1835–1848

Branimir Šešelja, Andreja Tepavčević, Mirna Udovičić

PDFDOI 10.2298/FIL1409835S

9. On the Variation of the Randić Index with Given Girth and Leaves, 1849–1853

Jianxi Liu

PDFDOI 10.2298/FIL1409849L

10. On Modified α-Φ-Asymmetric Meir-Keeler Contractive Mappings, 1855–1869

P. Salimi, N. Hussain, A. Roldan, E. Karapınar

PDFDOI 10.2298/FIL1409855S

11. Groups with the Same Set of Orders of Maximal Abelian Subgroups, 1871–1880

Neda Ahanjideh, Ali Iranmanesh

PDFDOI 10.2298/FIL1409871A

12. (m, n)-Jordan Derivations, 1881–1883

Asia Majeed, Cenap Ozel

PDFDOI 10.2298/FIL1409881M

13. Fixed Point Theorems for g-Monotone Maps on Partially Ordered S-Metric Spaces, 1885–1898

Nguyen Van Dung, Nguyen Trung Hieu, Slobodan Radojević

PDFDOI 10.2298/FIL1409885D

14. A New Variation of Weyl Type Theorems and Perturbations, 1899–1906

Junli Shen, Alatancang Chen

PDFDOI 10.2298/FIL1409899S

15. Stochastic Lotka-Volterra Systems under Regime Switching with Jumps, 1907–1928

Ruihua Wu, Xiaoling Zou, Ke Wang, Meng Liu

PDFDOI 10.2298/FIL1409907W

16. Remarks on the Relative Tensor Degree of Finite Groups, 1929–1933

A.M.A. Alghamdi, F.G. Russo

PDFDOI 10.2298/FIL1409929A

17. Differences of Composition Operators from Weighted Bergman Spaces to Bloch Spaces, 1935–1941

Xiangling Zhu, Weifeng Yang

PDFDOI 10.2298/FIL1409935Z

18. Statistical Approximation Properties of q-Bal�zs-Szabados-Stancu Operators, 1943–1952

Esma Yıldız Özkan

PDFDOI 10.2298/FIL1409943O

19. Multi-Valued Ciric Contractions on Metric Spaces with Applications, 1953–1964

N. Hussain, N. Yasmin, N. Shafqat

PDFDOI 10.2298/FIL1409953H

20. On Certain Class of Meromorphically Multivalent Reciprocal Starlike Functions Associated with the Liu-Srivastava Operator Defined by Subordination, 1965–1982

Li-Na Ma, Shu-Hai Li

PDFDOI 10.2298/FIL1409965M